Commun. Korean Math. Soc. 2023; 38(4): 1215-1231
Online first article October 18, 2023 Printed October 31, 2023
Copyright © The Korean Mathematical Society.
Urmila Biswas, Avijit Sarkar
Kalyani, Pin-741235, Nadia; Kalyani, Pin-741235, Nadia
The present article contains the study of $D$-homothetically deformed $f$-Kenmotsu manifolds. Some fundamental results on the deformed spaces have been deduced. Some basic properties of the Riemannian metric as an inner product on both the original and deformed spaces have been established. Finally, applying the obtained results, soliton functions, Ricci curvatures and scalar curvatures of almost Riemann solitons with several kinds of potential vector fields on the deformed spaces have been characterized.
Keywords: $f$-Kenmotsu manifolds, $D$-homothetically deformed $f$-Kenmotsu manifolds, almost Riemann solitons, gradient almost Riemann solitons
MSC numbers: Primary 53C15, 53D25
Supported by: Urmila Biswas is financially supported by UGC-JRF, Ref No 201610057626. Avijit Sarkar is supported by DST-FIST.
© 2022. The Korean Mathematical Society. Powered by INFOrang Co., Ltd